Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 108386, 13 pages
http://dx.doi.org/10.1155/2013/108386
Research Article

Markov Chain Models for the Stochastic Modeling of Pitting Corrosion

1Departamento de Ingeniería Metalúrgica, IPN-ESIQIE, UPALM s/n, Edificio 7, Zacatenco, 07738 México, DF, Mexico
2Universidad Autónoma de la Ciudad de México, 09790 México, DF, Mexico
3Departamento de Ingeniería Química Industrial, ESIQIE-IPN, UPALM Edificio 7, Zacatenco, 07738 México, DF, Mexico

Received 1 February 2013; Revised 19 April 2013; Accepted 3 May 2013

Academic Editor: Wuquan Li

Copyright © 2013 A. Valor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Valor, F. Caleyo, L. Alfonso, J. C. Velázquez, and J. M. Hallen, “Markov Chain Models for the Stochastic Modeling of Pitting Corrosion,” Mathematical Problems in Engineering, vol. 2013, Article ID 108386, 13 pages, 2013. https://doi.org/10.1155/2013/108386.